English  |  正體中文  |  简体中文  |  Post-Print筆數 : 27 |  Items with full text/Total items : 95905/126495 (76%)
Visitors : 31794492      Online Users : 383
RC Version 6.0 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    政大機構典藏 > 理學院 > 應用數學系 > 期刊論文 >  Item 140.119/66689
    Please use this identifier to cite or link to this item: http://nccur.lib.nccu.edu.tw/handle/140.119/66689

    Title: Asymptotic behavior of positive solutions of the nonlinear differential equation t²u''= u{^n},1 < n
    Authors: 李明融
    Contributors: 應數系
    Keywords: Nonlinear differential equation;Emden-Fowler equation;blow-up rate
    Date: 2013.12
    Issue Date: 2014-06-13 12:00:05 (UTC+8)
    Abstract: In this article we study properties of positive solutions of the ordinary differential equation $t^2u''=u^n$ for $1<n\in\mathbb{N}$, we obtain conditions for their blow-up in finite time, and some properties for global solutions. Equations containing more general nonlinear terms are also considered.
    Relation: Electronic journal of differential equations, 2013(250), 1-9
    Source URI: http://ejde.math.txstate.edu/Volumes/2013/250/abstr.html
    Data Type: article
    Appears in Collections:[應用數學系] 期刊論文

    Files in This Item:

    File Description SizeFormat
    110.pdf203KbAdobe PDF551View/Open

    All items in 政大典藏 are protected by copyright, with all rights reserved.

    社群 sharing

    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback